MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION ARTISAN MRI; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION ARTISAN MRI; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-8416-70
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abscess (1690); Bacterial Infection (1735); Fever (1858)
Date of Event 12/16/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient developed an infection at the cervical region during the trial period.The patient had a fever and abscess was noted.The physician confirmed that the infection was due to the staged trial.The lead was pulled a day after the symptoms were observed.The patient was placed on antibiotics and was reportedly doing well postoperatively.

Brand Name
ARTISAN MRI
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key18511097
Report Number3006630150-2023-08601
Device Sequence Number7056488
Product Code LGW
UDI-Device Identifier08714729951131
UDI-Public08714729951131
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date07/02/2025
Device Model NumberSC-8416-70
Device Catalogue NumberSC-8416-70
Device Lot Number7071456
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/18/2023
Initial Report FDA Received Date01/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/18/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR
Patient SexFemale